Volume 7, Number 2, 2022


This special issue on Analysis and PDE
Dedicated to Professor Shmuel Agmon

Preface: M. Ben-Artzi, A. Biswas, S. Reich and A. J. Zaslavski

Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu
Infinitely many nodal solutions for anisotropic (p,q)-equations

Nir Avni, Jonathan Breuer, Gil Kalai and Barry Simon
Periodic boundary conditions for periodic Jacobi matrices on trees

Tadeusz Balaban, Joel Feldman, Horst Kn\"orrer and Eugene Trubowitz
The covariance for parabolic block spin transformations

Mark I. Freidlin
Long-time influence of small perturbations and motion on the simplex of invariant probability measures

Dorian Guzu, Lev Kapitanski and Ari Laptev
Hardy inequalities for discrete magnetic Dirichlet forms

Bernard Helffer and Nicolas Raymond
Magnetic confinement for the 3D Robin Laplacianm

Michael Hitrik, Richard Lascar, Johannes Sj\"ostrand andMaher Zerzeri
Semiclassical Gevrey operators on exponentially weighted spaces of holomorphic functions

Victor Ivrii
Scott and Thomas-Fermi approximations to electronic density

Leonid Koralov, Stanislav Molchanov and Boris Vainberg
On the near-critical behavior of continuous polymers

Gershon Kresin and Vladimir Maz'ya
On sharp Agmon-Miranda maximum principles

Peter Kuchment and Jari Taskinen
Dispersion relations and spectra of periodically perforated structures

Dorina Mitrea, Irina Mitrea and Marius Mitrea
Calder'on-Zygmund theory for multi-layer potentials for higher order systems in rough domains

Norbert Ortner and Peter Wagner
Green functions and Poisson kernels for iterated operators. Dirichlet and Cauchy-Dirichlet problems in half- and quarter spaces

Jean Van Schaftingen
Reverse superposition estimates in Sobolev spaces

Vitali Vougalter and Vitaly Volpert
Solvability in the sense of sequences for some non Fredholm operators with drift and superdiffusion

Yokohama Publishers

yokohama publishers